MAUDE Adverse Event Report: ST. JUDE MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

ST. JUDE MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number C12783
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a right heart catheterization procedure, pressure was lost resulting in cancellation of the procedure.Multiple attempts were made to resolve the issue unsuccessfully.The entire system was rebooted which confirmed the wi-box crashed resulting in the pressures not being seen on the maclab.The procedure was then cancelled with no patient consequences.
 
Additional Manufacturer Narrative
One wi-box was received.Based on the information provided to abbott and the investigation performed, root cause of the reported event could not be conclusively determined as the returned wi-box functioned as anticipated throughout functional testing with no abnormalities identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WI-BOX
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16631329
Report Number2184149-2023-00070
Device Sequence Number4572270
Product Code DRG
UDI-Device Identifier05414734054140
UDI-Public05414734054140
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12783
Device Catalogue NumberC12783
Device Lot Number6892444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown